- Study at Deakin
- Campus life
- Industry and community
- About Deakin
Note: The 2012, 2013 publications have not been audited.
Ralph Kopperman may be from another institution or only recently joined Deakin University.
Kopperman, R.*, Mislove, M.*, Morris, S.*, Nicholas, P.*, Pestov, V.* and Svetlichny, S. (1996) Limit Laws for Wide Varieties of Topological Groups, Houston Journal of Mathematics, vol. 0, no. 0, pp. 307-328, The University of Houston, Houston [CN]
ERA journal ID: 172 – Scopus EID: Not tagged
no DRO entry yet for this publication
No grants and/or consultancies found or audited – the 2012 HERDC financial return has not been completed or loaded as yet.
No completions found or audited.
DRO to publications collection last synchronised: Wednesday 22nd May 2013 10:04pm